# SDR CALA0000364

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 18,929 hours, 9,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR R-1 DOOR THRESHOLD Z-ANGLE ATTACH CHORD CORRODED AT STA 294 - 298.  THE ATTACH CHORD STRAP WAS REMOVED AND REPLACED IAW SRM 51-10-2.
